Journal of Mathematical Sciences and Applications
ISSN (Print): 2333-8784 ISSN (Online): 2333-8792 Website: http://www.sciepub.com/journal/jmsa Editor-in-chief: Prof. (Dr.) Vishwa Nath Maurya, Cenap ozel
Open Access
Journal Browser
Go
The top ten charts the articles that have been downloaded most often over the previous 30 days, in HTML, PDF, EPUB format, from the website. The chart does not rank the quality, scientific significance or citation impact of the content. However, it may bring articles to your attention that you might not have otherwise noticed. We hope you enjoy them.

Top Ten

Open AccessArticleTop Ten
The Number of Fuzzy Clopen Sets in Fuzzy Topological Spaces
Journal of Mathematical Sciences and Applications. 2017, 5(1), 24-26. DOI: 10.12691/jmsa-5-1-4
Pub. Date: July 14, 2017Views: 902Downloads: 622
Open AccessArticleTop Ten
Family of Functional Inequalities for the Uniform Measure
Journal of Mathematical Sciences and Applications. 2017, 5(1), 19-23. DOI: 10.12691/jmsa-5-1-3
Pub. Date: June 09, 2017Views: 1346Downloads: 958
Open AccessArticleTop Ten
The Relationship between the Topological Properties and Common Modal Logics
Journal of Mathematical Sciences and Applications. 2016, 4(1), 29-33. DOI: 10.12691/jmsa-4-1-5
Pub. Date: October 29, 2016Views: 2076Downloads: 1654
Open AccessArticleTop Ten
Combination Resonances of a Beam with Two-Mode Interaction
Journal of Mathematical Sciences and Applications. 2015, 3(1), 22-31. DOI: 10.12691/jmsa-3-1-4
Pub. Date: August 16, 2016Views: 2524Downloads: 2091
Open AccessArticleTop Ten
Numerical Solution of Nonlinear Stochastic Differential Delay Equation with Markovian Switching
Journal of Mathematical Sciences and Applications. 2016, 4(1), 20-28. DOI: 10.12691/jmsa-4-1-4
Pub. Date: April 13, 2016Views: 2586Downloads: 2079
Open AccessArticleTop Ten
Generalized (ψ,φ)-weak Contractions In 0-complete Partial Metric Spaces
Journal of Mathematical Sciences and Applications. 2016, 4(1), 14-19. DOI: 10.12691/jmsa-4-1-3
Pub. Date: April 09, 2016Views: 2182Downloads: 1668Citations: 1
Open AccessArticleTop Ten
The Use of Non-Standard Finite Difference Schemes to Solve the DAMP and SIT Models
Journal of Mathematical Sciences and Applications. 2015, 3(2), 25-32. DOI: 10.12691/jmsa-3-2-2
Pub. Date: January 15, 2016Views: 5639Downloads: 5071
Open AccessArticleTop Ten
A Fixed Point Result of Expanding Mappings in Complete Cone Metric Spaces
Journal of Mathematical Sciences and Applications. 2015, 3(1), 1-2. DOI: 10.12691/jmsa-3-1-1
Pub. Date: June 01, 2015Views: 2376Downloads: 1863
Open AccessArticleTop Ten
New Approach for Numerical Solution of Poisson’s Equation by Cubic Spline
Journal of Mathematical Sciences and Applications. 2014, 2(3), 39-42. DOI: 10.12691/jmsa-2-3-3
Pub. Date: December 31, 2014Views: 19838Downloads: 10058
Open AccessArticleTop Ten
Comparison of Single and Ensemble Classifiers of Support Vector Machine and Classification Tree
Journal of Mathematical Sciences and Applications. 2014, 2(2), 17-20. DOI: 10.12691/jmsa-2-2-1
Pub. Date: April 11, 2014Views: 8789Downloads: 5006